| Model Number |
PCF-HQ190I |
| Medical Device Problem Code |
Microbial Contamination of Device (2303)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The olympus scope was sent to an independent laboratory for culture testing and results are still pending.The investigation is ongoing and follow up with the customer is currently being performed.After culture testing, the device will be evaluated.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Event or Problem Description
It was reported that the colonovideoscope tested positive for an unexpected contamination.The issue was found during receipt inspection.The user did not report any contamination or any other serious deterioration in state of health of any person, to which the scope could have been a contributory cause.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on results of the legal manufacturer's final investigation.The device was not returned to olympus for evaluation.A review of the device history record found no deviations that could have contributed to the reported issue.Based on the results of the investigation, the customer confirmed that the device was re-culture tested and was negative, therefore, the customer cancelled the service order and no additional information was provided.The following is included in the device ifu: "an insufficiently reprocessed endoscope and/or accessory may pose an infection control risk to the patients and/or operators who touch them¿.Olympus will continue to monitor field performance for this device.